Repositorio de producción científica de la Universidad de Sevilla

Large Galois images for Jacobian varieties of genus 3 curves

Opened Access Large Galois images for Jacobian varieties of genus 3 curves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Arias de Reyna Domínguez, Sara
Armana, Cécile
Karemaker, Valentijn
Rebolledo, Marusia
Thomas, Lara
Vila Oliva, Núria
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2016
Publicado en: Acta Arithmetica, 174 (4), 339-366.
Tipo de documento: Artículo
Resumen: Given a prime number ℓ ≥ 5, we construct an infinite family of three-dimensional abelian varieties over Q such that, for any A/Q in the family, the Galois representation ρA,ℓ : GQ → GSp6 (Fℓ) attached to the ℓ-torsion of A is surjective. Any such variety A will be the Jacobian of a genus 3 curve over Q whose respective reductions at two auxiliary primes we prescribe to provide us with generators of Sp6 (Fℓ).
Cita: Arias de Reyna Domínguez, S., Armana, C., Karemaker, V., Rebolledo, M., Thomas, L. y Vila Oliva, N. (2016). Large Galois images for Jacobian varieties of genus 3 curves. Acta Arithmetica, 174 (4), 339-366.
Tamaño: 425.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47411

DOI: 10.4064/aa8250-4-2016

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones